# SDR K11A2025120300362

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N403CK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 60,670 hours, 37,057 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

AFTER FURTHER INVESTIGATION OIL WAS FOUND AROUND AND IN NR 1 ENGINE INLET COWL AND BOOSTER MODULE. R&R ENGINE NR 1 IAW AMM 71-00-02. PERFORMED TEST 9 IAW AMM 71-00-00 ALL CHECKS GOOD NO DEFECTS NOTED AT THIS TIME.  ENGINE: CFM563C1
